Record Type
Journal Articles

Contributor Information

Author(s)
Alexandrov M, Marshak A

Title Information

Full Title
Cellular Statistical Models of Broken Cloud Fields. Part III: Markovian Properties
Publication Title (abbreviated)
J ATMOS SCI

Identifiers

DOI
10.1175/JAS-D-17-0075.1
ISSN
0022-4928

Publication Information

Publication Date
2017 Sep
Volume
74
Issue
9
First Page
2921
Last Page
2935
Page Count
15
Citation
Alexandrov M, Marshak A. Cellular Statistical Models of Broken Cloud Fields. Part III: Markovian Properties. J ATMOS SCI. 2017;74 (9):2921-2935.

Copyright